# SDR ASAA1058687

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,622 hours, 4,855 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLIGHT DISPLAY NOT SHOWING V SPEEDS.  FOUND RT FMC INOP MAP FLAG ON F/O'S SIDE.  PERFORMED FIM 34 61 TASK 807.  RT FMC OPS RESTORED.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
